ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Path integral quantisation of topological field theories

Kaul, RK and Rajaraman, R (1990) Path integral quantisation of topological field theories. In: Physics Letters B, 249 (3-4). pp. 433-438.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/0370-2693(90)91011-Y

Abstract

Conditions for quantum topological invariance of classically topological field theories in the path integral formulation are discussed. Both the three-dimensional Chern-Simons system and a Witten-type topological field theory are shown to satisfy these conditions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 27 Apr 2011 06:22
Last Modified: 27 Apr 2011 06:22
URI: http://eprints.iisc.ernet.in/id/eprint/34989

Actions (login required)

View Item View Item